# SDR WX0500035

- Difficulty date: March 24, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - CREW REPORTED SHIPS FLASHLIGHT BATTERIES DEAD.  MAINTENANCE REPLACED FLIGHT DECK FLASHLIGHT BATTERIES REF MM 25-60-00.  FLASHLIGHT OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
